# SDR USAA2013100300007

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 60,810 hours, 39,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348126
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION FOUND ON NR 2 FLAP TRACK UPPER SURFACE ATTACH AREA, UPPER FORWARD TRANSMISSION BOLT HOLE & ON THE OTBD SIDE JUST FORWARD OF THE TRANSMISSION ON TRACK WEB & TWO FASTERERS LOCATED INBD OF WS204.40 AT T/E TO REAR SPAR.  REPLACED NR 2 FLAP TRACK IAW EO 5713V044.
